Alert archive / Mississippi / River Flood Warnings in 2009
River Flood Warning 166, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Dec 18, 2009, 9:04 AM CST for Neshoba County, Mississippi. It took effect at Dec 20, 2009, 3:36 PM CST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2009, 9:04 AM CST (15:04 UTC)
- In effect from
- Dec 20, 2009, 3:36 PM CST
- Expired
- Dec 20, 2009, 6:53 PM CST
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
County Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 97 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pearl River near Philadelphia/at Burnside (PLAM6).
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02481880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KJAN 181504
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
904 AM CST FRI DEC 18 2009
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DONT
DROWN
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, COMBINED WITH
RAINFALL THAT IS FORECAST TO OCCUR OVERTHE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-192104-
/O.NEW.KJAN.FL.W.0166.091220T1200Z-000000T0000Z/
/PLAM6.1.ER.091220T1200Z.091221T1200Z.000000T0000Z.NO/
904 AM CST FRI DEC 18 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR THE PEARL RIVER ABOVE PHILADELPHIA
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE.
* AT 8:45 AM FRIDAY THE STAGE WAS 12 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY SUNDAY MORNING
AND WILL CONTINUE TO RISE TO NEAR 13.5 FEET BY MONDAY MORNING.
* IMPACT AT 14 FEET...WATER BEGINS TO COVER SOME OF THE LAKE
BURNSIDE WATER PARK CAMP AREAS.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 12.0 FRI 09 AM 12.2 13.0 13.5 13.5 MON 06 AM
$$6 follow-up statements
000
WGUS84 KJAN 181609
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1009 AM CST FRI DEC 18 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER NEAR ROCKPORT AFFECTING COPIAH AND SIMPSON COUNTIES
PEARL RIVER NEAR MONTICELLO AFFECTING LAWRENCE COUNTY
PEARL RIVER NEAR COLUMBIA AFFECTING MARION COUNTY
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DONT
DROWN
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, COMBINED WITH
RAINFALL THAT IS FORECAST TO OCCUR OVERTHE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-192209-
/O.CON.KJAN.FL.W.0166.091220T1200Z-000000T0000Z/
/PLAM6.1.ER.091220T1200Z.091221T1200Z.000000T0000Z.NO/
1009 AM CST FRI DEC 18 2009
THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER ABOVE PHILADELPHIA
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE.
* AT 8:45 AM FRIDAY THE STAGE WAS 12 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY SUNDAY MORNING
AND WILL CONTINUE TO RISE TO NEAR 13.5 FEET BY MONDAY MORNING.
* IMPACT AT 14 FEET...WATER BEGINS TO COVER SOME OF THE LAKE
BURNSIDE WATER PARK CAMP AREAS.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 12.0 FRI 09 AM 12.2 13.0 13.5 13.5 MON 06 AM
$$
MSC029-127-192208-
/O.EXT.KJAN.FL.W.0161.091219T1200Z-091221T0600Z/
/ROCM6.1.ER.091219T1200Z.091219T1200Z.091220T0000Z.NO/
1009 AM CST FRI DEC 18 2009
THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER NEAR ROCKPORT
* FROM SATURDAY MORNING TO SATURDAY EVENING.
* AT 10:00 AM THURSDAY THE STAGE WAS 23.4 FEET.
* FLOOD STAGE IS 25 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE
BY TOMORROW MORNING.
* IMPACT AT 25 FEET...WIDESPREAD FLOODING OF LOW PASTURELAND AND
BOTTOMLAND IS OCCURRING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST DAY TIME
MIDDLE PEARL RIVER
ROCKPORT 25 23.4 THU 10 AM 25.0 24.2 22.6 25.0 SAT 06 AM
$$
MSC077-192208-
/O.EXT.KJAN.FL.W.0156.000000T0000Z-091222T0430Z/
/MTCM6.1.ER.091216T0223Z.091220T0000Z.091221T1330Z.NO/
1009 AM CST FRI DEC 18 2009
THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER NEAR MONTICELLO
* UNTIL MONDAY MORNING.
* AT 9:15 AM FRIDAY THE STAGE WAS 22.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY
TOMORROW EVENING.
* IMPACT AT 25 FEET...WATER BEGINS TO FLOOD LOWER PORTIONS OF
COOPERS FERRY PARK IN MONTICELLO.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST DAY TIME
MIDDLE PEARL RIVER
MONTICELLO 22 22.3 FRI 09 AM 23.3 23.3 22.1 23.5 SAT 06 PM
$$
MSC091-192208-
/O.EXT.KJAN.FL.W.0162.091218T1930Z-091221T1859Z/
/CLMM6.1.ER.091218T1930Z.091219T0600Z.091221T0359Z.NO/
1009 AM CST FRI DEC 18 2009
THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER NEAR COLUMBIA
* FROM THIS AFTERNOON UNTIL LATE SUNDAY EVENING.
* AT 9:15 AM FRIDAY THE STAGE WAS 16.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON
AND WILL CONTINUE TO RISE TO NEAR 17.5 FEET BY MIDNIGHT TONIGHT.
* IMPACT AT 18 FEET...LOW AREAS ALONG THE RIVER ARE INUNDATED.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST DAY TIME
LOWER PEARL RIVER
COLUMBIA 17 16.8 FRI 09 AM 17.5 17.4 16.7 17.5 SAT 12 AM
$$000
WGUS84 KJAN 190228
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
828 PM CST FRI DEC 18 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DONT
DROWN
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, COMBINED WITH
RAINFALL THAT IS FORECAST TO OCCUR OVERTHE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC099-200828-
/O.EXT.KJAN.FL.W.0166.091220T0900Z-000000T0000Z/
/PLAM6.1.ER.091220T0900Z.091221T1200Z.000000T0000Z.NO/
828 PM CST FRI DEC 18 2009
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* FROM LATE SATURDAY NIGHT UNTIL FURTHER NOTICE.
* AT 7:45 PM FRIDAY THE STAGE WAS 12.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY SUNDAY MORNING
AND WILL CONTINUE TO RISE TO NEAR 13.5 FEET BY MONDAY MORNING.
* IMPACT...AT 14.0 FEET...WATER BEGINS TO COVER SOME OF THE LAKE
BURNSIDE WATER PARK CAMP AREAS.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 12.2 FRI 08 PM 12.4 13.1 13.5 13.5 MON 06 AM
$$000
WGUS84 KJAN 191430
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
830 AM CST SAT DEC 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DONT
DROWN
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, COMBINED WITH
RAINFALL THAT IS FORECAST TO OCCUR OVERTHE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-202030-
/O.EXT.KJAN.FL.W.0166.091220T1200Z-091224T0900Z/
/PLAM6.1.ER.091220T1200Z.091221T1200Z.091223T1800Z.NO/
830 AM CST SAT DEC 19 2009
THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER ABOVE PHILADELPHIA
* FROM SUNDAY MORNING TO EARLY WEDNESDAY AFTERNOON.
* AT 7:45 AM SATURDAY THE STAGE WAS 12.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TOMORROW
MORNING AND WILL CONTINUE TO RISE TO NEAR 13.5 FEET BY MONDAY
MORNING.
* IMPACT AT 14 FEET...WATER BEGINS TO COVER SOME OF THE LAKE
BURNSIDE WATER PARK CAMP AREAS.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 12.2 SAT 08 AM 13.0 13.5 13.3 13.5 MON 06 AM
$$000
WGUS84 KJAN 200109
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
709 PM CST SAT DEC 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DONT
DROWN
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, COMBINED WITH
RAINFALL THAT IS FORECAST TO OCCUR OVERTHE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC099-210709-
/O.EXT.KJAN.FL.W.0166.091220T2200Z-091224T1500Z/
/PLAM6.1.ER.091220T2200Z.091221T1200Z.091224T0000Z.NO/
709 PM CST SAT DEC 19 2009
...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* FROM SUNDAY AFTERNOON TO THURSDAY MORNING.
* AT 6:45 PM SATURDAY THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TOMORROW
AFTERNOON AND WILL CONTINUE TO RISE TO NEAR 13.5 FEET BY MONDAY
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY
EVENING.
* IMPACT...AT 14.0 FEET...WATER BEGINS TO COVER SOME OF THE LAKE
BURNSIDE WATER PARK CAMP AREAS.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 12.1 SAT 07 PM 12.3 13.5 13.3 13.5 MON 06 AM
$$000
WGUS84 KJAN 201422
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
822 AM CST SUN DEC 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DONT
DROWN
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, COMBINED WITH
RAINFALL THAT IS FORECAST TO OCCUR OVERTHE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-212022-
/O.EXT.KJAN.FL.W.0166.091220T2136Z-091223T0000Z/
/PLAM6.1.ER.091220T2136Z.091221T1200Z.091222T0900Z.NO/
822 AM CST SUN DEC 20 2009
THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER ABOVE PHILADELPHIA
* FROM THIS AFTERNOON TO EARLY TUESDAY MORNING.
* AT 7:45 AM SUNDAY THE STAGE WAS 12.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS
AFTERNOON AND WILL CONTINUE TO RISE TO NEAR 13.5 FEET BY TOMORROW
MORNING.
* IMPACT AT 14 FEET...WATER BEGINS TO COVER SOME OF THE LAKE
BURNSIDE WATER PARK CAMP AREAS.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 12.3 SUN 08 AM 13.5 12.9 12.4 13.5 MON 06 AM
$$000
WGUS84 KJAN 210053
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
653 PM CST SUN DEC 20 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DONT
DROWN
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, COMBINED WITH
RAINFALL THAT IS FORECAST TO OCCUR OVERTHE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC099-210123-
/O.CAN.KJAN.FL.W.0166.000000T0000Z-091223T0000Z/
/PLAM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
653 PM CST SUN DEC 20 2009
THE FLOOD WARNING IS CANCELLED FOR
THE PEARL RIVER ABOVE PHILADELPHIA.
* AT 5:45 PM SUNDAY THE STAGE WAS 12.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.7 FEET
EARLY TOMORROW AFTERNOON.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 12.5 SUN 06 PM 12.6 12.7 12.5 12.7 MON 12 PM
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Dec 18, 4:47 AM CST, 4 hours 17 minutes earlier.
Area forecast discussion, Dec 18, 4:47 AM CST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 447 AM CST FRI DEC 18 2009 .SHORT TERM...TODAY AND FRIDAY...RAIN WILL EXIT TO THE EAST BY THE MID TO LATE MORNING HOURS...AND SATELLITE TRENDS INDICATE THAT RAPID CLEARING WILL TAKE PLACE FOLLOWING THE RAIN. WEAK HIGH PRESSURE WILL BUILD OVER THE ARKLAMISS DURING THE AFTERNOON BRINGING QUIET WEATHER WITH SEASONABLY COOL TEMPERATURES. FRIDAY NIGHT THROUGH SATURDAY NIGHT... A MOSTLY DRY BUT BRISK WEATHER REGIME IS FORECAST FOR THE WEEKEND AS STRONG POLAR STREAM SHORTWAVE ENERGY DIVES SOUTHEAST INTO THE ERN CONUS. THE 00Z GFS/GEFS/ECMWF ARE NEARLY PERFECT MATCHES ON THEIR DEPICTION OF THIS WAVE...AND IT LOOKS LIKE THE BEST LOW LEVEL COLD ADVECTION WILL KICK IN LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING. A STRATUS DECK WILL ACCOMPANY THE COLD ADVECTION WITH THE POSSIBILITY FOR SPRINKLES/FLURRIES OVER THE COLUMBUS AREA SATURDAY. WHILE IT IS QUESTIONABLE IF THE DEPTH OF THE MOISTURE WILL BE DEEP ENOUGH FOR ICE PRODUCTION...WET BULB ZERO HEIGHTS WILL BECOME SUFFICIENTLY LOW FOR ANY FLURRIES TO REACH THE GROUND. HAVE CONTINUED THE TREND OF CUTTING GFS MOS HIGHS BY A FEW DEGREES FOR SATURDAY GIVEN THE CONSIDERABLE STRATUS EXPECTED. CLEARING SKIES WILL ALLOW MOST LOCATIONS TO EXPERIENCE A LIGHT FREEZE SATURDAY NIGHT. /EC/ .LONG TERM...SUNDAY THROUGH THURSDAY...QUIET WEATHER FOR THE FIRST PORTION OF THE EXTENDED FORECAST. HIGH PRESSURE AT THE SURFACE AND NORTHWESTERLY FLOW ALOFT THROUGH TUESDAY WILL LEAVE THE CWA DRY BUT CHILLY. SUNDAY LOOKS TO BE A LITTLE WARMER THAN SATURDAY GIVEN CLEARING CONDITIONS. WITH HIGH PRESSURE OVERHEAD....SUNDAY NIGHT WILL BE ANOTHER COLD ONE AS GOOD RADIATIONAL COOLING WILL TAKE PLACE. HOWEVER...THE MAIN FEATURE OF THE LONG TERM IS WITH THE NEXT STORM SYSTEM PROGGED TO AFFECT THE REGION JUST BEFORE CHRISTMAS. AS SFC HIGH PRESSURE BEGINS TO SLIDE OFF TO THE EAST ON MONDAY...SOUTHERLY FLOW RETURNS TO THE WESTERN PORTIONS OF THE CWA. MOISTURE BEGINS TO INCREASE SLOWLY WITH PWAT VALUES INCREASING DURING THE DAY ON TUESDAY TO NEAR 1 INCH ACROSS MY WESTERN ZONES. AS THIS OCCURS...THE UPPER FLOW BECOMES MORE ZONAL AND AN UPPER TROUGH BEGINS TO DEVELOP ACROSS THE WESTERN U.S. THIS WILL BRING AN INCREASE IN HIGH LEVEL CLOUDS OVER THE AREA. IN ADDITION...TEMPERATURES SHOULD BEGIN TO MODERATE AS HIGHS WILL WARM INTO THE UPPER 50S AND LOWER 60S MONDAY AND TUESDAY. AS THE UPPER TROUGH BEGINS TO DIG FURTHER SOUTH AND HEAD TOWARD THE EAST...A SFC LOW DEVELOPS ACROSS THE LEE SIDE OF THE ROCKIES AND MOVES IN OUR DIRECTION AS WELL. RAIN CHANCES BEGIN TO INCREASE ACROSS THE WEST TUESDAY NIGHT AS THE MID LEVEL FLOW BECOMES MORE SOUTHWESTERLY AND THERE MAY BE SOME WEAK ISENTROPIC LIFT/WAA OCCURING. BY WEDNESDAY PWAT VALUES PEAK AROUND 1.3-1.5 INCHES JUST AHEAD OF THE APPROACHING STORM SYSTEM. WHILE THIS SYSTEM IS STILL ABOUT 5 TO 6 DAYS OUT...MODELS HAVE COME INTO MUCH BETTER AGREEMENT AS COMPARED TO LAST NIGHTS RUNS. THE ECMWF IS NOW IN BETTER ALIGNMENT WITH THE GFS AND GFES. HOWEVER...THE GFS STILL REMAINS MORE ROBUST IN THE DEVELOPMENT OF THE SFC LOW AS COMPARED TO THE OTHER TWO MODELS. AS THE UPPER TROUGH CONTINUES TO DIG SOUTH AND THE SFC LOW MOVES CLOSER TO THE EAST...RAIN WILL CONTINUE TO INCREASE ON WEDNESDAY AHEAD OF THIS SYSTEM THAT SHOULD MOVE THROUGH ON WEDNESDAY NIGHT/EARLY THURSDAY WITH ASSOCIATED COLD FRONT THROUGH THE CWA BY MIDDAY ON THURSDAY. AGAIN WHILE THIS IS CONSIDERABLY FAR OUT IN THE FORECAST...THIS IS AN INTERESTING SYSTEM TO WATCH. WITHOUT GETTING TOO DETAILED...IT LOOKS LIKE THERE COULD BE SOME DECENT INSTABILITY ASSOCIATED WITH THIS AS MLCAPES AND VERTICAL TOTALS ARE NOT TOO SHABBY ALONG WITH DECENT FORCING AND SHEAR WEDNESDAY NIGHT...AS ADVERTISED BY THE GFS. THE TRACK OF THE SFC LOW IS ALSO MUCH FURTHER NORTH THIS RUN THAN LAST NIGHT AND THAT WOULD ALSO INDICATE A BETTER SCENARIO FOR SOME SVR WX...AS WOULD THE NEGATIVE TILT THAT THE UPPER TROUGH LOOKS TO BE TAKING ON. NOT ONLY DO WE HAVE TO KEEP AN EYE OUT FOR THIS POTENTIAL BUT ALSO FOR MODERATE TO HEAVY RAIN. ALL OF THIS WOULD DEPEND ON THE TRACK AND DEPTH OF THE LOW AS THE ECMWF IS DEFINITELY NOT AS DEEP AS THE GFS. ALL SOMETHING TO KEEP AN EYE OUT FOR OVER THE NEXT SEVERAL MODEL RUNS. AFTER THURSDAY...THE AREA SHOULD DRY OUT AS THE UPPER TROUGH/LOW MOVES NORTH OVER THE GREAT LAKES AND INTO CANADA. TEMPS ON THURSDAY SHOULD NOT WARM TOO MUCH AS CAA WILL MOVE IN AND CLOUDY CONDITIONS SHOULD REMAIN AND KEEP TEMPS LOW. CHRISTMAS DAY WILL ALSO BE CHILLY AND FEEL MORE LIKE WINTER(AS OPPOSED TO THE SPRING LIKE TEMPS THAT WE WILL HAVE SEEN JUST A FEW DAYS EARLIER). OVERALL KEPT CLOSE TO MEX NUMBERS AS THEY CAME IN HIGH AND REASONABLE FOR POPS. DID CUT FROM GUI FOR CHRISTMAS DAY AS WE SHOULD BE DRY BY THAT POINT. ONLY MADE SLIGHT ADJUSTMENTS TO TEMPS DURING THE PERIOD. /28/ && .AVIATION...MVFR/IFR RESTRICTIONS IN RAIN EARLY THIS MORNING OVER CNTRL/ERN MS WILL IMPROVE QUICKLY FROM MID TO LATE MORNING. BY THIS AFTERNOON...EXPECT VFR CONDITIONS AT ALL LOCATIONS AS WEAK HIGH PRESSURE BUILDS OVER THE AREA. COLDER AIR WILL MOVE INTO THE AREA LATE TONIGHT AND SATURDAY...AND THIS WILL BE ACCOMPANIED BY A BROKEN TO SOLID STRATUS DECK WITH CEILINGS IN THE 1500 TO 2500 FT. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 56 35 45 30 / 11 4 4 2 MERIDIAN 54 35 46 30 / 48 6 5 4 VICKSBURG 56 36 47 31 / 3 4 3 2 HATTIESBURG 57 36 49 31 / 21 5 6 4 NATCHEZ 56 35 49 29 / 3 4 3 1 GREENVILLE 55 36 46 30 / 2 6 3 2 GREENWOOD 52 35 44 30 / 11 7 5 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/28/
Hazardous weather outlook, Dec 18, 5:46 AM CST, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 546 AM CST FRI DEC 18 2009 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 191200- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 546 AM CST FRI DEC 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. EC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 5:42 AM CST | River Flood Warning | JAN | Copiah, Simpson | 6 hr |
| Dec 18, 5:42 AM CST | River Flood Warning | JAN | Marion | 38 hr |
| Dec 18, 5:59 AM CST | River Flood Warning | JAN | Forrest | 27 hr |
| Dec 18, 5:59 AM CST | River Flood Warning | JAN | Jones | 3 days |
| Dec 18, 6:09 AM CST | River Flood Warning | JAN | Clarke | 3 hr |
| Dec 18, 11:56 AM CST | River Flood Warning | JAN | Madison, Yazoo | 31 hr |
Nearby
River Flood Warnings in Mississippi, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.